# SDR V0XD20181024001

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 34,543 hours, 23,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 295 HAS SIGNS OF CORROSION BETWEEN STRINGERS 26L AND 25R.  BLENDED AREA AT STR 26L AT FS295 MATERIAL LOSS OF .004" OF ORIGINAL THICKNESS OF .050", BLENDED AREA AT STR 25R AT FS295 MATERIAL LOSS OF .002" OF ORIGINAL THICKNESS OF .050" NO FURTHER CORROSION NOTED IAW SRM 51-42-06, 53-21-06, 51-21-11, AND 51-21-06.
